Like a good girl, I along with my family began taking the tablets a week before we set off and at first all was fine. On the first week, one or two of us were suffering with slight tummy upsets and silly, silly me, I once took my tablets before eating on the second week. Never again! I spent the morning in bed although fortunately, pain was all I experienced. On the third week, I had stomach cramps every morning and then I started getting blurred vision. On the last week of our holiday, most of us stopped taking the tablets because we just couldn't tolerate the side effects any longer. When I spoke to other travellers; some who were on their 10th holiday in Goa, most said they only took the tablets the first time they went to Goa, but haven't since and it seemed that many people found the side effects detrimental to their holiday. I don't advocate people take the risk and I am sure many people will tolerate them but I have to say, that if I am to return to Goa, I won't be one of them!
My husband and I took Malarone last year for our trip to Kenya and it didn't cause any problems for us, but now a week later, I am still experiencing the odd cramp or two! Has anyone else had pains a week after stopping taking Paludrine/avloclor?Edited: 06 January 2011, 21:04